# SDR EISA99134

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED NEAR V2 SPEED 115 KNOTS FOLLOWING NORMAL TAKEOFF.  REMOVED AND REPLACED FUEL PUMP, ENGINE DRIVEN IAW MM 73-10-1 AND 73-20-1.  LEAK CHECK AND TRIM PER 71-00-0.  (M)
